# SDR UALA2013032902039

- Difficulty date: March 25, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 74,871 hours, 28,246 cycles
- Engine: Pwa PW2037
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Damaged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, ICE IN BETWEEN WINDOW PANES AT SEAT 20A.  REPLACED PASSENGER WINDOW ASSY.
